Armenian Journal of Mathematics

Items where Subject is "13-xx Commutative rings and algebras"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 2.

Hasan, Ayazul (2018) On the socles of commutator invariant submodules of {\mathversion{bold}{$QTAG$}}-modules. Armenian Journal of Mathematics, 10 (7). pp. 1-11. ISSN 1829-1163

Misaghian, Manouchehr (2013) Factor Rings and their decompositions in the Eisenstein integers Ring ${\huge\mathbb{Z}}\left[ \omega \right]$. Armenian Journal of Mathematics, 5 (1). pp. 58-68. ISSN 1829-1163

This list was generated on Wed Dec 12 05:22:42 2018 AMT.